# SDR ZW0A0104001

- Difficulty date: June 24, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- Aircraft time: 19,077 hours, 9,255 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 17946081
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SULFUR SMELL IN CABIN CAUSING PASSENGER DISCOMFORT.  REPLACED BOTH WATER SEPARATOR BAGS.  CHECK-C 9-7-00 STL.
